# SDR AALA201612089001

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 48,489 hours, 28,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 770510
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK,  EMERGENCY EXIT LIGHT TEST, RIGHT EMERGENCY POWER SUPPLY UNIT FAULTED, RESULT WAS BATTERY FAULT. REPLACED BATTERY IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
